联系我们
Isaac Scientific Publishing
Advances in Analysis
Syed Abdul Mohiuddine,  King Abdulaziz University, Saudi Arabia
Department of Mathematics
Faculty of Science
King Abdulaziz University
Jeddah
Saudi Arabia
Research Interests
Functional Analysis, Real Analysis,Sequence Spaces, Matrix Transformations, Summability Theory,Approximation Theory, Measures of Noncompactness
Selected Publication List
• A. Alotaibi, M. Mursaleen, B. A. Alamri and S.A. Mohiuddine, Compact operators on some Fibonacci difference sequence spaces, Journal of Inequalities and Applications, (2015) 2015:203.
• A. Alotaibi, K. Raj and S.A. Mohiuddine, Some generalized difference sequences spaces defined by a sequence of moduli in n-normed spaces, Journal of Function Spaces, Volume 2015, Article ID 413850, 8 pages (2015).
• A. Alotaibi, M. Mursaleen, S.K. Sharma and S.A. Mohiuddine, Sequence spaces of fuzzy numbers defined by a Musielak-Orlicz function, Filomat, 29 (7) (2015)1461-1468.
• M. Mursaleen and S.A. Mohiuddine, Korovkin type approximation theorem for functions of two variables via statistical summability (C, 1), Acta Scientiarum Technology,37 (2) (2015).
• S.A. Mohiuddine, K. Raj and A. Alotaibi, Generalized spaces of double sequences for Orlicz functions and bounded-regular matrices over n-normed spaces, Journal of Inequalities and Applications 2014, 2014:332.
• V.K. Bhardwaj, S. Gupta, S.A. Mohiuddine and A. Kilicman, On lacunary statistical boundedness, Journal of Inequalities and Applications 2014, 2014:311.
• M. Mursaleen, S.K. Sharma, S.A. Mohiuddine and A. Kilicman, New difference sequence spaces defined by Musielak-Orlicz function, Abstract and Applied Analysis,Volume 2014, Article ID 691632, 9 pages (2014).
• S.A. Mohiuddine, K. Raj and A. Alotaibi, On some classes of double difference sequences of interval numbers, Abstract and Applied Analysis, Volume 2014,Article ID 516956, 8 pages (2014).
• S.A. Mohiuddine, A. Alotaibi and B. Hazarika, Weighted A-statistical convergence for sequences of positive linear operators, The Scientific World Journal, Volume 2014, Article ID 437863, 8 pages (2014).
• A. Alotaibi, B. Hazarika and S.A. Mohiuddine, On the ideal convergence of double sequences in locally solid Riesz spaces, Abstract and Applied Analysis, Volume 2014, Article ID 396254, 6 pages (2014).
• B. Hazarika, S.A. Mohiuddine and M. Mursaleen, Some inclusion results for lacunary statistical convergence in locally solid Riesz spaces, Iranian Journal of Science and Technology, Transaction A: Science, vol. 38A1 (2014) 61-68.
• A. Alotaibi, B. Hazarika and S.A. Mohiuddine, On lacunary statistical convergence of double sequences in locally solid Riesz spaces, Journal of Computational Analysis and Applications 17 (1) (2014) 156-165.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.